# SDR DXTA2024070612266

- Difficulty date: July 4, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N447QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500635
- Aircraft time: 7,489 hours, 5,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS FLASHING WHEN SWITCH IS IN ARM POSITION.   TROUBLESHOT CABIN EMERGENCY LIGHTS AND FOUND #2 EMERGENCY BATTERY FAILS TEST. REPLACED FORWARD AND AFT EMERGENCY BATTERIES (FORWARD REPLACED AT CUSTOMER REQUESD REFERENCE AMM 33-52-01. OPERATIONAL CHECK SATISFACTORY.
